MathSciNet Relay Station
MathSciNet bibliographic data
MR709708 12A25 (12A50)
Morton, Patrick The quadratic number fields with cyclic $2$-classgroups. Pacific J. Math. 108 (1983), no. 1, 165–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement